English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Asymptotic Analysis of the Mean First Passage Time for Narrow Escape Problems : Part II : The Sphere

MPS-Authors
/persons/resource/persons86233

Straube,  R.
Systems Biology, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

493300_edoc.pdf
(Publisher version), 856KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cheviakov, A. F., Ward, M. J., & Straube, R. (2010). An Asymptotic Analysis of the Mean First Passage Time for Narrow Escape Problems: Part II: The Sphere. SIAM Multiscale Modeling and Simulation, 8(3), 836-870. doi:10.1137/100782620.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-908F-6
Abstract
There is no abstract available